# SDR CALA2014032800399

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 59,767 hours, 8,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT 33-3-0001 SEAT 22 TO SEAT 27 EMERGENCY LIGHT FOUND DIM M737.  BATTERY PACK REPLACED & LEAP TESTED NORMAL IAW AMM 33-51-07 & SMM 33-51-00.
